# SDR FDEA2020080791774

- Difficulty date: July 19, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NCA624627
- Condition: Cracked
- Location: Bs 475-502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT NLG WHEEL WELL LT FWD UPPER BULKHEAD ON UPPER CAP AREA BEHIND THE HYD LINES AT APPROX STA 490.  REPAIRED IAW SRM 53-30-00, VOL 1, FIG 6, SHEET 2, PAGE 18.
